# SDR FDEA201406161468

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX657N33835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD STATION 377 BY DOOR L1.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL II.  R & R WITH NEW CREASE BEAM AT STATION 395 - 324 LBL 61 IAW SRM 51-40-02 & DWG 657N3383 MAJOR REPAIR.
